Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

something is not right

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral

About something is not right

  • Birthday 04/09/1988

Profile Information

  • Gender
    Female
  • Location
    Vancouver BC Canada

Recent Profile Visitors

1630 profile views
  1. I've been taking vitamin B5 for two years to help my acne and it has worked wonders. Now i am slowly breaking out again. Possibly because my body has gotten immune to it. I am new to vitamin D3. Can I take B5 and D3 together?
  2. something is not right

    feel hydrated did nothing for my acne i would drink over 5 litres of water a day and my acne is still there.
  3. something is not right

    smooth skin did not get rid of my oily skin nor acne did not do anything for me but give me smooth skin.
  4. something is not right

    clear skin no oily skin no blackheads do not need to wear make up flawless skin chapped lips dry eyes this is worth it for anyone who suffers from really bad acne. the only thing is that your acne may return after you stopped the course. my acne returned again but not as bad. it's a gamble to see if your acne will return but it is definately worth it.
  5. something is not right

    nothing wasted my $ again did nothing for my skin. i was still breaking out.
  6. something is not right

    nothing wasted my $ did absolutely nothing for my skin. still broke out.
  7. something is not right

    nothing wasted my $ this did absolutely NOTHING for my skin. in fact i kept breaking out.
  8. Hey Oil King i read each and every comment on this forum. I suffer from extremely oily skin as well but not as bad as yours. u definately are king. lol anyway, to all of u who said accutane gives u bad side effects permanently etc etc. u are WRONG. accutane effects each and every person differently. I have been on 5 courses over the past 4 years and i suffer from NO side effects. not even depression, not even dry skin. I was on 40mg/day on most of my courses and my skin was still moisturize
  9. Agreed. Accutane has only been out since the 80s and it's not clear to me that the medical literature has addressed the drug's long term effects, especially those relevant to repeat users. Have you tried alternative therapies? I have not found any alternative that works. Tried everything. Even dieting and accupuncture. No luck.
  10. I take mine with anything. Just not other supplements.
  11. Just wondering how many courses has every one taken? Ever known anyone who has taken it for years and years like myself? This is my fourth year and fifth course. What were your experiences?
  12. That is actually not THAT much. I been on accutane for 4 years. 5 courses. Sometimes at 40mg/day, some at 20mg/day. It really depends on how your body responds to it. For me, I had no side effects but chapped lips.
  13. I think it is just you. I been on accutane for 4 years and I also wear contacts every day. But they are never dry and I never need drops. The only time I feel that my eyes are dry is when i wake up. Blink a few times and it goes away.
  14. Well I am 110lbs at 5'4. My 20mg/day was my "maintenance dose" but after a few weeks, it relapsed. Few months later, it comes back just as bad. I keep thinking that I'll be on accutane for a life time and i don't want to :(
×